Article Text

PDF

Systemic lupus erythematosus induced by isoniazid.
  1. M Salazar-Páramo,
  2. R L Rubin,
  3. I García-De La Torre
  1. Department of Immunology and Rheumatology, Hospital General de Occidente de la S.S., Zapopan, Jalisco, Mexico.

    Abstract

    The case is described of a 73 year old man who presented with a lupus-like syndrome related to treatment with isoniazid and had IgG antinuclear antibodies against the nucleo-histone complex (H2A-H2B)-DNA. After a short course of treatment with prednisone and discontinuation of isoniazid the patient's lupus symptoms resolved and a gradual decrease in antibodies to (H2A-H2B)-DNA occurred. This case suggests that isoniazid is capable of inducing an autoantibody specificity associated with drug related lupus.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.